# SDR 2010FA0001162

- Difficulty date: November 9, 2010
- Submitted: November 9, 2010
- Operation: General aviation
- Aircraft: N65956
- Make and model: Cessna 172S
- Aircraft serial: 172S9829
- Aircraft time: 1,836 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362365
- Condition: Frayed
- Location: Rt Aileron
- Part time: 1,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(U72S) DURING PHASE III INSP FOUND RT AILERON CONTROL CABLES FRAYED AGAINST PN 0522647-10 FAIRLEAD ASSY, FWD OF AILERON AUTOPILOT SERVO.  BOTH CABLES PN 0510105-362 AND 0510105-365 EFFECTED.
